# SDR DXTA2011030704493

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 7,984 hours, 6,283 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: MS24166D2
- Condition: Eroded
- Location: Brake Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AT POWER UP PRIOR TO TAKE OFF ANTISKID LIGHT ILLUMINATED. THE POWER BRAKE CB POPPED. RETURNED TO RAMP. POWER BRAKE HAD BLED DOWN SUFFICIENTLY AND PNUEMATIC BRAKES WERE USED TWICE TO STOP AND PARK AIRCRAFT.  OPS CHECKED BRAKES REPEATEDLY & NO PROBLEM NOTED (INITIALLY).  CHECKED CIRCUIT BREAKER FOR SECURITY AND CONTINUITY. PERFORMED COMPLETE BRAKE BLEEDING PROCEDURE.  INVESTIGATED AND FOUND CONTACTS OF PUMP RELAY SEVERELY PITTED & ERODED (HIGH CURRENT DRAW).  R & R PUMP RELAY.  OPS CHECKED GOOD. WORK DONE IAW THE MM 32-42-00.
